Linearization in Bare Prosodic Structure

Document type :
Journal articles
Liste complète des métadonnées

https://halshs.archives-ouvertes.fr/halshs-01254652
Contributor : Martin Haiden <>
Submitted on : Tuesday, January 12, 2016 - 3:16:57 PM
Last modification on : Tuesday, July 3, 2018 - 11:43:18 AM

Links full text

Identifiers

Collections

Citation

Martin Haiden. Linearization in Bare Prosodic Structure. Poznań Studies in Contemporary Linguistics, 2008, 44 (3), pp.401-421. ⟨10.2478/v10010-008-0020-0⟩. ⟨halshs-01254652⟩

Share

Metrics

Record views

103